Adaptive multilevel iterative techniques for nonconforming finite element discretizations
Author: | Ronald H. W. HoppeORCiDGND, Barbara WohlmuthGND |
---|---|
URN: | urn:nbn:de:bvb:384-opus4-214496 |
Frontdoor URL | https://opus.bibliothek.uni-augsburg.de/opus4/21449 |
ISSN: | 0928-0200OPAC |
Parent Title (English): | East-West Journal of Numerical Mathematics |
Type: | Article |
Language: | English |
Year of first Publication: | 1995 |
Publishing Institution: | Universität Augsburg |
Release Date: | 2017/07/21 |
Volume: | 3 |
Issue: | 3 |
First Page: | 179 |
Last Page: | 197 |
Institutes: | Mathematisch-Naturwissenschaftlich-Technische Fakultät |
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik | |
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik | |
Dewey Decimal Classification: | 5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik |
Licence (German): | ![]() |